CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:11/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators  
ON N-WIDTHS OF PERIODIC-FUNCTIONS 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1991, 卷号: 12, 期号: 3, 页码: 272-281
Authors:  CHEN, H
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30